# SDR C2XA08RI071

- Difficulty date: April 12, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 18,448 hours, 13,965 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2224 - EWR - CREW REPORTED BURNING SMELL IN THE AREA OF SEAT 1A.  EWR MX REMOVED AND REPLACED BALLAST AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
